# SDR DL72K001633

- Difficulty date: August 23, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N523DA
- Make and model: Boeing 727232
- Aircraft serial: 21583
- Aircraft time: 62,598 hours, 48,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, 1.25 INCH CRACK STA 1303 RT WEB ABOVE THE S-DUCT.  A .75 INCH CRACK IN STA 1303 LT WEB ABOVE THE S-DUCT.  REPAIRED PER B727 DRD 53-10-4D FIG 802D.
